# SDR CA070312002

- Difficulty date: March 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 47,060 hours, 11,469 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Part time: 40,214 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF AT 500 AGL, 3 TO 4 STALLS ON NR 2 ENGINE, LOUD POPPING NOISE, ATC SAW FLAMES COMING OUT. AIRCRAFT RETURNED TO DEPARTURE, ENGINE BOROSCOPE FOUND DAMAGED COMPRESSOR BLADES FROM STAGE 6 TO STAGE 9. ENGINE REMOVED FROM AIRCRAFT AND SENT TO SHOP FOR INVESTIGATION. (L-4298804) (TC NR 20070312002)
